# SDR SWAA2015121547106

- Difficulty date: December 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 57,309 hours, 45,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31354
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW SIP.
